# SDR GTIA20120217361

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 15,931 hours, 7,631 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY DAMPER NEEDS SERVICE. SERVICED R2 EMERGENCY DOOR DAMPER TO PROPER LEVEL IAW AMM 52-10-00-614-001-A. OK FOR SERVICE.
